# SDR SWAA2022041111427

- Difficulty date: December 6, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,831 hours, 28,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; R/H SIDEPLATE CHANNEL; STA. 727C +2; CORROSION AT NUT PLATE HOLE. / R&R'D AFT CARGO R/H SIDEPLATE CHANNEL (TRANSITION ANGLE) FROM STA. 727-767 IAW SRM 51-40-02. SEE TASKS AND WIP FOR INDIVIDUAL SIGN-OFFS.
